# SDR DL757011744

- Difficulty date: November 1, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 44,531 hours, 22,256 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURN ODOR COMING FROM FORWARD GALLEY.  UTILITY BUSES TURNED OFF IN FLIGHT.  RE-APPLIED POWER, FULLY LOADED GALLEY POWER.  DEMAND OPS OK, NO FURTHER ODOR NOTED.
